Estimates of Invariant Metrics on Pseudoconvex Domains of Finite Type in
Sanghyun Cho and
Young Hwan You
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Let be a smoothly bounded pseudoconvex domain in and assume that is a point of finite 1-type in the sense of D’Angelo. Then, there are an admissible curve , connecting points and , and a quantity , along , which bounds from above and below the Bergman, Caratheodory, and Kobayashi metrics in a small constant and large constant sense.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/697160.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/697160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:697160
DOI: 10.1155/2014/697160
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().